Facebook Pixel
EmpowHER Guest

Which is the best Vitamin ?

By Anonymous September 10, 2011 - 12:32pm
Rate This

Yesterday I went to emergency due to Pain in back of the head and feel that no balance. When I reached there , they took test blood and gave me Paracetamol injection and other one for against vomiting for 15 minutes.
After that they asked me to give glucose injection< i refused, because i feel that
I will die or something there, doctor told me you must be patient< i couldn't they give only 5 min. then they remove it, because i start shaking. He said this is the first

medicine side effects.
Now I want to ask about any related between Vitamin B12 deficiency and what happen to me ??
and which is have strong name between Solgar, BlueBonet and Puritan's Pride ?
Thank you

Add a Comment2 Comments

EmpowHER Guest

Hello Rosa

Thank you for your answer, in fact I have vitamin D3 Deficiency and now i finished my pills.
I have weakness, tiredness and rapid heartbeat , when i did test blood everthing was fine . So why I feel that ?

September 11, 2011 - 10:37am

Hi Anon,

Thank you for your question.

Glucose injections are given in severe cases of Hypoglycemia. Did the doctor give you a diagnosis? I'm honestly not sure, based on your description, why you think you have a Vitamin Deficiency.

Did you have any of these symptoms:
weakness, tiredness or light-headedness
rapid heartbeat and breathing
pale skin
sore tongue
easy bruising or bleeding, including bleeding gums
stomach upset and weight loss
diarrhea or constipation

As far as a vitamin, any Vitamin will work, the brand isn't really that important. If you do believe that you are Vitamin B deficient or you didn't get a diagnosis, please schedule an appointment with your Primary care provider.

Best wishes,


September 11, 2011 - 7:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.